# SDR DL757991027

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 42,194 hours
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL WITH ENGINE ROLLBACK TO IDLE, NR 1 ENGINE.  REPLACED ENGINE.
